Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Used meth. Elbows, knees, red, numb, itching, hair of legs falling. How to fix it?

the friend who has done some meth . All of thei r fingers toes ears elbows and knees are extremely red they re going numb and they re starting to itch! also the hair on their legs has fallen out. I guess they ve done this several times throughout their life and nothing like this is ever happened. I can t get him to go to the hospital so can you please let me know what s going on and what I can do to fix the problem.
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. There are many effects of using meth and the feeling of itching in your elbows, knees, with redness and numbness ma e related to heavy met amphetamine usage. If you do not have insurance and that is the reason you have been wanting to get a fix to your problem without a doctor, I strongly advise you to take precautions and not use the drug up until you can gather local resources including your social services personnel in the area to help you deal with the crisis situation. I wish you the very best in recovery.

I hope this helps. Take care and have a lovely day!
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor